# SDR AU971426

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2150 · Cabin Cooling System
- Part: Support
- Part number: VFT215
- Condition: Corroded
- Location: Cabin Cooling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SKIN AIR INLET VALVE FAULTY. INSPECTION FOUND EXCESSIVE AMOUNTS OF CORROSION IN THE MANUAL CONTROL HANDLE SUPPORT ASSEMBLY WHICH CAUSED THE VALVE TO SEIZE AND ALSO PREVENTED DEPLOYMENT OF THE CONTROL HANDLE PREVENTING MANUAL CLOSURE OF THE VALVE.
